# SDR SWAA2018120427356

- Difficulty date: December 2, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 49,659 hours, 25,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERHEAD BIN EMERGENCY EXIT LIGHT INOP AT ROW 20.  R&R BATTERY PER AMM.
